A cohomological interpretation of Bogomolov's instability

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We give a new proof of Bogomolov's instability theorem. Furthermore, we prove that it is equivalent to a statement which characterizes when the first cohomology group of a suitable divisor does not vanish.

Original languageEnglish (US)
Pages (from-to)3049-3053
Number of pages5
JournalProceedings of the American Mathematical Society
Volume141
Issue number9
DOIs
StatePublished - Jun 28 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A cohomological interpretation of Bogomolov's instability'. Together they form a unique fingerprint.

  • Cite this